# SDR SIMA20220402001

- Difficulty date: April 2, 2022
- Submitted: April 3, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 39,181 hours, 34,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EMERGENCY LIGHT INOP-C/A-TROUBLESHOT LH AND RH OVERWING EMERGENCY LIGHT IAW FIM TASK 33-50-00-810-804-A. RAR BATTERY POWER SUPPLY IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A. RAR BATTERY PACK IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A. OPC GOOD. END.
